# SDR FDEA201101190284

- Difficulty date: January 19, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Bs 1352
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS BLEND OUT AT STA 1352, BETWEEN STR 29R TO 30 ON FUSELAGE SKIN.
